# SDR USAR2014F00103

- Difficulty date: January 22, 2014
- Submitted: June 24, 2014
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 7,413 hours, 5,336 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,413 hours, 5,336 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HORIZONTAL STABILIZER RIB LOCATION BORESCOPE INSPECTION, CRACKS WERE FOUND TO THE RIBS.  LT HORIZONTAL STAB RIBS, BS 521.084 & SS 58.75 HAS 2 CRACKS, FS 521.084  & SS 47.96 HAS 2 CRACKS, FS 521.084 & SS 37.20 HAS 1 CRACK, FS 521.084 & SS 27.90 HAS 2 CRACKS, FS 521.084 & SS 18.60 HAS 2 CRACKS AND FS 533.493 & SS 37.20 HAS 1 CRACK. RT HORIZONTAL STAB RIBS, FS 521.084 & SS 58.75 HAS 1 CRACK, FS 521.084 & SS 47.96 HAS 1 CRACK, FS 521.084 & SS 37.20 HAS 1 CRACK, FS 521.084 & SS 18.60 HAS 2 CRACKS AND FS 533.493 & SS 37.20 HAS 2 CRACKS.
